Weak homoclinic solutions to discrete nonlinear problems of Kirchhoff type with variable exponents

  • Aboudramane Guiro Laboratoire de Math´ematiques et Informatique (LAMI) - UFR, Sciences et Techniques, Universit Nazi BONI 01 BP 1091 Bobo-Dioulasso, 01 Bobo Dioulasso, Burkina Faso.
  • Idrissa Ibrango UFR. Sciences Exactes et Appliques, Universit Ouaga I Pr Joseph KI-ZERBO, 03 BP 7021 Ouaga 03, Ouagadougou, Burkina Faso.
  • Stanislas Ouaro UFR. Sciences Exactes et Appliques, Universit Ouaga I Pr Joseph KI-ZERBO, 03 BP 7021 Ouaga 03, Ouagadougou, Burkina Faso.

Abstract

In this paper, we prove the existence of weak homoclinic solutions for discrete nonlinear problems of Kirchhoff type. The proof of the main result is based on a minimization method. As extension, we prove the existence result of weak homoclinic solutions for more general data depending on the solutions.

Published
2017-10-01
How to Cite
GUIRO, Aboudramane; IBRANGO, Idrissa; OUARO, Stanislas. Weak homoclinic solutions to discrete nonlinear problems of Kirchhoff type with variable exponents. CUBO, A Mathematical Journal, [S.l.], v. 19, n. 3, p. 43–55, oct. 2017. ISSN 0719-0646. Available at: <http://revistas.ufro.cl/index.php/cubo/article/view/1628>. Date accessed: 17 dec. 2018.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.